# SDR SWAA2021042365110

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,737 hours, 9,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Displaced
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LENS FOR OVERWING EXIT WAS DISPLACED. / RESECURED CEILING EMER EXIT LENS COVER FOR OVERWING EXIT PER SIP. LIGHT CHECKED GOOD.
